Lower characteristic exponents of nontrivial solutions of Pfaffian systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 899-908
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a4,
author = {E. N. Krupchik},
title = {Lower characteristic exponents of nontrivial solutions of {Pfaffian} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {899--908},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a4/}
}
E. N. Krupchik. Lower characteristic exponents of nontrivial solutions of Pfaffian systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 899-908. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a4/